# SDR SWAA2016061052731

- Difficulty date: May 15, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT FLOOR SUPPORT CORRODED AT BS 500D.  REMOVED SUPPORT IAW SRM AND DRAWING.
